A self-described “straight male” is feeling awfully confused about his sexuality, and he’s turned to the internet for advice.He wants to be clear about one thing, though: His same-sex attractions only manifest when he’s on ADHD medication Adderall.Posting to the ADHD Reddit forum, he writes that, “I can’t explain the science of it, but I know that when I take my meds, I always start feeling different.
Can anyone explain this? I feel that it will be an awkward conversation with my psychologist. I have always been a straight male, but I always ending up feeling unusual and have an attraction towards other males when I take Adderall.”Unsurprisingly, the comments section is brimming with jokes. “Ah, the curious case of GayDHD,” wrote one user.“Take ur medigaytion,” suggested another, while one commenter joked that “These are skittles, sir.”Related: Gay guy worries his snack made him straight, seeks advicePlenty of other commenters left unhelpful messages along the lines of “Nope you’re just gay.”But some took the time to offer real, thoughtful advice.“Two possibilities:” wrote one Redditor.“1.
Stimulants can increase your sex drive overall, which might just turn up the volume on a previously ‘quiet’ attraction to men.“2.
When I first went on meds, I found they made it harder to avoid things I’d ignored previously. Not even things I was consciously avoiding, you know?